Research

A note on the structure of stochastic social choice functions


Reference:

Nandeibam, S., 2008. A note on the structure of stochastic social choice functions. Social Choice and Welfare, 30 (3), pp. 447-455.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1007/s00355-007-0240-5

Abstract

This note sharpens the result of Nandeibam (J Econ Theory 68:212-233, 1996). We show that a stochastic social choice function which satisfies regularity, independence of irrelevant alternatives and weak ex-post Pareto optimality is essentially a weak random dictatorship.

Details

Item Type Articles
CreatorsNandeibam, S.
DOI10.1007/s00355-007-0240-5
Uncontrolled Keywordscommittees, social choice, clubs, associations (d710)
DepartmentsFaculty of Humanities & Social Sciences > Social & Policy Sciences
Faculty of Humanities & Social Sciences > Economics
RefereedYes
StatusPublished
ID Code9714

Export

Actions (login required)

View Item